# SDR AUS20020334

- Difficulty date: April 8, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Misrouted
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP CABLE RUN NR 244B BROKEN. FLAP CABLE RUN NO 242B FRAYED. INVESTIGATION FOUND THE CABLES HAD BEEN INCORRECTLY ROUTED ON THE WRONG SIDE OF THE PULLEY CABLE KEEPER. SUSPECT CAUSED DURINGAIRCRAFT MANUFACTURE. PERSONNEL/MAINTENANCE/MANUFACTURING ERROR.
